# SDR UALA2009071302040

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 48,171 hours, 5,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL CORRODED IN FWD CARGO COMPT BILGE, BS 820-840 STR 47L-47R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION, INSTALLED DOUBLER, TRIPLER & FILLER.
